RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 12, Issue 6  


On the 50th anniversary of the formation of the USSR
653
A lower bound for the asymptotic characteristics of classes of functions with dominating mixed derivative
N. S. Bakhvalov
655
A note on a theorem of Sunouchi
A. V. Efimov
665
The completeness of a functional sequence
A. A. Mirolyubov
671
The domain of regularity of the limit function of a sequence of analytic functions
V. V. Napalkov
681
Some properties of a $\mathrm{P}^2$ primitive
V. A. Sklyarenko
693
The simultaneous interpolation and one-sided approximation in the mean of continuous functions
V. A. Shmatkov
701
Approximations of Lie algebras
Yu. A. Bakhturin
713
Some criteria for the decomposability of finite groups
V. M. Busarkin, N. D. Podufalov
717
Abelian and metabelian groups with regular automorphisms and semiautomorphisms
M. M. Glukhov, S. V. Larin
727
Finite groups in which each subgroup of the commutant is invariant
I. Ya. Subbotin
739
Invariant subspaces of maximal $J$-dissipative operators
T. Ya. Azizov, E. I. Iokhvidov
747
$C$-compact spaces
A. A. Gryzlov
755
Topological invariants of homogeneous spaces
A. L. Onishchik
761
The complexity of the realization of almost all functions of the algebra of logic by the method of cascades
I. D. Denev
769
The application of the methods of the theory of logical derivation to graph theory
Yu. V. Matiyasevich
781
Errata
796
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019